# SDR 98ZZZX3145

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6485B
- Make and model: Cessna 172
- Aircraft serial: 29685
- Propeller: Mcauly 3FF32C501
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90UMB0
- Condition: Damaged
- Location: Propeller
- Part time: 1,740 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE ACTUATING SCREWS STRIPPED OUT.  POSSIBLY DUE TO OVERTORQUE CAUSING NR 2 BLADE TO NOT FUNCTION.  CAUSED DAMAGE TO LINK ARM AND MINOR DAMAGE TO HUB.  REPLACED BLADE.  REPAIRED OTHER MINOR DAMAGE AND RETURNED TO SERVICE.  (X)
